# SDR REXA2016070401308

- Difficulty date: July 4, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 21,856 hours, 14,204 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SECTOR FS 645 IS CORRODED BELOW LT FLOOR SILL.  REMOVED LIGHT SURFACE CORROSION FROM FRAME.  MATERIAL REMOVED 0.006", REMAINING THICKNESS 0.057", ORIGINAL THICKNESS 0.063" IAW SRM 51-21-06-001-001-A01 AND 53-31-06-101-002-A02.
